# SDR CALA0100974

- Difficulty date: October 25, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 48,439 hours, 21,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs290 Rbl35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK CORRODED BS290 RBL 35. REPLACED SEAT TRACK PER SRM 53-00-52.
